Side Effects From Dynacirc Cr

Updated
Andrea Says:

I recently started taking Dynacirc CR and am experiencing a lot of itching and blotches over my head, hands, feet, face, is this a reaction?

3 Replies

Earliest Newest Votes
1
Mary Ann Coy Says:

You are having an acute allergic reaction. DO NOT WAIT! Go to an emergency room immediately and take the bottle. This reaction can progress to life threatening. You need to be seen immediately for treatment and assessment by a physician. GO TODAY!

Was this helpful? 0
2
Donna Blaeholder Says:

Dear Andrea, Thank you for posting your question. I take Dynacirc and just made an appointment with a Dermatologist because I thought something else was wrong. Going to the Emergency Room - TOMORROW. Could you post the results of your findings or write back to me. Thank you so much , Donna

Was this helpful? 0
3
VerFree Says:

That is correct, there is a chance that these are the symptoms of an allergic reaction, according to FDA reports, and you should seek emergency medical attention. Such reactions tend to get worse with repeated exposure, and may become life threatening.

Ref: Medication/Drug Allergy

I experienced a bad one from the antibiotic Bactrim, and have been told not to ever risk taking it, again, as it could be more than just a skin rash, and swollen glands in the future.

How are you doing, now?

Was this helpful? 0

More Discussions:

Side effects of Increased dosage of thyronorm from 25-75 mcg

Based on recent report on thyroid test... Thyroid increases from 14 to 23 ... And doctor increases the dosage from 25 mc...

4 REPLIES
side effects from taking soma and subutex

What are the side effects. Of taking subutex. And soma together?? ## Im currently in a suboxone program and taking 24mg/...

15 REPLIES
Side Effects from Depakote

I have been taking 1250 mg of Depakote for about a month and a half. I was fine the few three weeks or so, but now it se...

12 REPLIES
Side effects from stopping cymbalta

Help I'm on day 8 of going off cymbalta and I'm in so much pain I can't sleep my side hurts and I'm so d...

8 REPLIES
side effects from taking Althea Pills

i stopped using Althea on my second pack becoz i can't bear anymore the constant hunger pangs, terrible dizziness, v...

6 REPLIES
Side effects from Remicade Treatment

My family needs help with our mom. She seems to get violent & nasty & downright evil after her Remicade treatmen...

5 REPLIES
Side Effects from Lipitor

I been taking Lipitor 40 mg and decreased it to 20 mg. I had terrible back pain for over a year. This past month I was p...

3 REPLIES
side effects from amlodipine

I was on amlodipine medicine for at least two and half years and I have gone through a real hell. It all started with dr...

3 REPLIES
side effects from klonopin

round white pill 93-832 0.5 milligrams ## The pill in description is Clonazepam (0.5 mg); which is a benzodiazepine deri...

3 REPLIES
Side effects from Simbrinza.

Does anyone using these eyedrops feel like a zombie? I am lethargic, lightheaded, and so tired. Has anyone experienced t...

3 REPLIES